Alert archive / Ohio / Tornado Warnings in 2026

Tornado Warning 2, NWS Wilmington, OH

February 19, 2026Greene County, Ohio

NWS Wilmington, OH issued this tornado warning at Feb 19, 2026, 9:53 PM EST for Greene County, Ohio. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 19, 2026, 9:53 PM EST (02:53 UTC)
Expired
Feb 19, 2026, 10:06 PM EST
In force
13 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Greene County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 19, 1:20 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

177 
WFUS51 KILN 200253
TORILN
OHC057-200330-
/O.NEW.KILN.TO.W.0002.260220T0253Z-260220T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
953 PM EST Thu Feb 19 2026

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southeastern Greene County in west central Ohio...

* Until 1030 PM EST.

* At 953 PM EST, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Xenia, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jamestown, New Jasper, Bowersville, Paintersville, Middleton
  Corner, and Rosemoor.

This includes I-71 in Ohio between mile markers 58 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3955 8367 3957 8392 3965 8396 3968 8366
TIME...MOT...LOC 0253Z 258DEG 27KT 3958 8389 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Novak
2 follow-up statements
339 
WWUS51 KILN 200302
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1002 PM EST Thu Feb 19 2026

OHC057-200330-
/O.CON.KILN.TO.W.0002.000000T0000Z-260220T0330Z/
Greene OH-
1002 PM EST Thu Feb 19 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EST FOR
SOUTHEASTERN GREENE COUNTY...

At 1001 PM EST, a severe thunderstorm capable of producing a tornado
was located near Jamestown, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jamestown, New Jasper, Bowersville, Paintersville, and Rosemoor.

This includes I-71 in Ohio near mile marker 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3958 8367 3957 8385 3966 8387 3968 8366
TIME...MOT...LOC 0301Z 258DEG 27KT 3959 8381 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Novak
146 
WWUS51 KILN 200306
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1006 PM EST Thu Feb 19 2026

OHC057-200316-
/O.CAN.KILN.TO.W.0002.000000T0000Z-260220T0330Z/
Greene OH-
1006 PM EST Thu Feb 19 2026

...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning has been cancelled.  However, gusty winds are still possible
with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM EST for west central
Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

&&

LAT...LON 3958 8367 3957 8385 3966 8387 3968 8366
TIME...MOT...LOC 0304Z 258DEG 27KT 3960 8376 

$$

Novak

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Feb 19, 6:57 PM EST, 2 hours 56 minutes earlier. Its key messages:

  • 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
657 PM EST Thu Feb 19 2026

.WHAT HAS CHANGED...
Minor adjustments to timing of this afternoon's showers and storms.

&&

.KEY MESSAGES...
1) Potential for severe thunderstorms late this afternoon into the
evening. Gusty winds occur Friday behind a cold front.

2) Below normal temperatures late weekend into early next week.

&&

.DISCUSSION...
1) Strong mid-level flow with deep moisture will shift into the area
late this afternoon into the evening. Long and curved hodographs will
be in place across our southern areas... especially near a warm
front across our Tri- State counties this evening. Main issue holding
back a more widespread event will be a lack of strong instability
and some doubt as to how far north the warm front reaches during our
relative max in destabilization. The very latest HRRR runs along with
local WOFS window signal the best moisture could stay south of our
CWA entirely.

Where convection does develop, cell mode is likely to be
supercellular. Large hail is a low-end concern, with the main
concerns being damaging wind and an isolated tornado threat. This
parameter space could support a stronger tornado depending on
overlap of all the environmental factors.

KEY MESSAGE 2) As an upper level trough digs into the northeast US,
a northwesterly flow pattern will develop across the middle Ohio
Valley. The lowest mid-level heights occur starting Sunday and
continuing into Tuesday morning. A cold surface high pressure
building into the region Monday night and early Tuesday will bring
lighter winds and the lowest overnight low temperatures due to peak
radiational cooling conditions.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms will overspread the area this evening as a
warm front lifts north through the Ohio Valley. A few strong to
severe storms will be possible into this evening, especially in
vicinity of KDAY. Showers and thunderstorms will taper off from the
west overnight as a cold front moves through the region. Until then, MVFR
to locally IFR conditions will be possible with the showers and
storms. In addition, marginal LLWS will be possible into the
overnight hours.

VFR conditions will prevail through the second half of the TAF
period. Behind the front, winds will become westerly late tonight
and increase heading into Friday. Gusts to around 30 knots will be
possible during the daytime period on Friday.

OUTLOOK...MVFR ceilings possible Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

DISCUSSION...
AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
132 PM EST Thu Feb 19 2026

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063-
070>072-077>080-201845-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-Highland-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Scattered severe thunderstorms will be capable of producing large
hail, damaging winds, and isolated tornadoes. Also, localized
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Wind gusts of 35 to 40 mph will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082-
088-201845-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union-
Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-
Scioto-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio, south central Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Isolated severe thunderstorms will be capable of producing large
hail, damaging winds, and a tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest to west wind gusts of 35 to 40 mph will be possible Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Feb 19, 9:08 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
908 PM EST Thu Feb 19 2026

OHZ062-071-072-200245-
Warren OH-Clinton OH-Greene OH-
908 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WARREN...NORTHWESTERN CLINTON AND GREENE COUNTIES THROUGH 945 PM
EST...

At 908 PM EST, a strong thunderstorm was located near Waynesville,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Beavercreek, Fairborn, Xenia, Bellbrook, Yellow Springs, Cedarville,
Waynesville, Jamestown, Wilberforce, New Jasper, Harveysburg, Spring
Valley, Corwin, Paintersville, Lytle, Lumberton, Mount Holly,
Oldtown, Caesar Creek State Park, and Greene County Airport.

This includes I-71 in Ohio between mile markers 49 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3958 8414 3958 8411 3963 8411 3978 8407
      3979 8379 3971 8365 3968 8366 3950 8385
      3952 8417
TIME...MOT...LOC 0208Z 226DEG 30KT 3956 8398

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 9:14 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
914 PM EST Thu Feb 19 2026

INZ066-073-074-200245-
Ripley IN-Franklin IN-Dearborn IN-
914 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN FRANKLIN...
NORTHEASTERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES THROUGH 945 PM
EST...

At 914 PM EST, a strong thunderstorm was located near Batesville,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Batesville, Brookville, Oldenburg, Lake Santee, Sunman, Metamora, St.
Leon, Huntersville, Hamburg, Ballstown, Penntown, Peppertown,
Lawrenceville, and Saint Peter.

This includes I-74 in Indiana between mile markers 145 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southeastern
Indiana.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3927 8530 3940 8530 3948 8504 3936 8497
      3923 8501 3921 8526 3923 8537
TIME...MOT...LOC 0214Z 255DEG 31KT 3930 8532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 9:16 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
916 PM EST Thu Feb 19 2026

OHZ060-061-070-071-200245-
Montgomery OH-Warren OH-Butler OH-Preble OH-
916 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
PREBLE...CENTRAL BUTLER...NORTHWESTERN WARREN AND SOUTHWESTERN
MONTGOMERY COUNTIES THROUGH 945 PM EST...

At 916 PM EST, a strong thunderstorm was located near Williamsdale,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Hamilton, Middletown, Miamisburg, Springboro, Monroe, Trenton,
Franklin, Carlisle, South Middletown, Gratis, Seven Mile,
Williamsdale, Hunter, Darrtown, Germantown, New Miami, Farmersville,
Millville, Somerville, and West Elkton.

This includes I-75 in Ohio between mile markers 32 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3933 8463 3947 8473 3974 8445 3955 8416
TIME...MOT...LOC 0216Z 239DEG 35KT 3944 8459

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Novak
Special weather statement, Feb 19, 9:39 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
939 PM EST Thu Feb 19 2026

INZ066-074-OHZ070-077-200315-
Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
939 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN...NORTHEASTERN DEARBORN...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES THROUGH 1015 PM EST...

At 939 PM EST, a strong thunderstorm was located near Brookville,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Oxford, Harrison, Brookville, Bright, Darrtown, Reily, New Haven,
Millville, St. Leon, Scipio, West Harrison, Cedar Grove, Mount
Carmel, Okeana, Rockdale, McGonigle, Sharptown and New Trenton.

This includes the following Interstates...
 I-74 in Indiana between mile markers 158 and 171.
 I-74 in Ohio between mile markers 0 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southeastern
Indiana...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3926 8507 3943 8505 3950 8468 3937 8465
      3925 8472
TIME...MOT...LOC 0239Z 261DEG 30KT 3933 8504

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 9:40 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EST Thu Feb 19 2026

OHZ061-062-070-071-200315-
Montgomery OH-Warren OH-Butler OH-Greene OH-
940 PM EST Thu Feb 19 2026

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST CENTRAL
BUTLER...WARREN...WESTERN GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES
THROUGH 1015 PM EST...

At 940 PM EST, strong thunderstorms were located along a line
extending from near Moraine to Four Bridges, moving east at 30 mph.

HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Dayton, Kettering, Middletown, Beavercreek, Fairborn, Mason, Xenia,
Trotwood, Miamisburg, Lebanon, Springboro, Monroe, Franklin,
Bellbrook, Moraine, Carlisle, Oakwood, Wright-Patterson Afb, West
Carrollton, and Waynesville.

This includes the following Interstates...
 I-71 in Ohio between mile markers 25 and 41.
 I-75 in Ohio between mile markers 23 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8396 3936 8400 3935 8438 3976 8435
TIME...MOT...LOC 0240Z 263DEG 27KT 3973 8429 3938 8433

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Novak
Special weather statement, Feb 19, 9:46 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EST Thu Feb 19 2026

OHZ054-062-063-072-200330-
Fayette OH-Madison OH-Clinton OH-Greene OH-
946 PM EST Thu Feb 19 2026

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...SOUTHEASTERN GREENE AND
SOUTHWESTERN MADISON COUNTIES THROUGH 1030 PM EST...

At 946 PM EST, a rapidly developing thunderstorm was located near
Jamestown, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Xenia, Jamestown, Jeffersonville, Bloomingburg, New Jasper, South
Solon, Midway, Bowersville, Port William, Milledgeville, Octa,
Paintersville, Interstate 71 at State Route 38, Rosemoor, Middleton
Corner, Lumberton, Gladstone, Bookwalter, Shady Grove, and Bell
Center.

This includes I-71 in Ohio between mile markers 59 and 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3958 8340 3954 8398 3957 8398 3957 8399
      3968 8397 3981 8340
TIME...MOT...LOC 0246Z 258DEG 27KT 3962 8377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:08 PM ESTSpecial Weather StatementILNPreble37 min
Feb 19, 8:12 PM ESTSpecial Weather StatementILNButler33 min
Feb 19, 9:08 PM ESTSpecial Weather StatementILNGreene37 min
Feb 19, 9:11 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren34 min
Feb 19, 9:16 PM ESTSpecial Weather StatementILNButler29 min
Feb 19, 9:40 PM ESTSpecial Weather StatementILNMontgomery, Warren35 min
Feb 19, 9:46 PM ESTSpecial Weather StatementILNGreene44 min
Feb 19, 9:49 PM ESTTornado WarningILNGreene, Montgomery, Warren26 min
Feb 19, 10:01 PM ESTFlash Flood WarningILNClark, Clinton, Greene, Madison, Warren3 hr
Feb 19, 10:07 PM ESTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Preble, Warren11 hr
Feb 19, 10:09 PM ESTSevere Thunderstorm WarningILNClinton, Greene23 min
Feb 19, 10:11 PM ESTSpecial Weather StatementILNFranklin34 min
Feb 19, 10:20 PM ESTFlash Flood WarningILNFayette, Madison3 hr
Feb 19, 10:25 PM ESTSpecial Weather StatementILNMadison35 min
Feb 19, 10:38 PM ESTAreal Flood AdvisoryILNFranklin, Pickaway11 hr
Feb 19, 10:50 PM ESTSpecial Weather StatementILNWarren25 min
Feb 19, 10:51 PM ESTSpecial Weather StatementILNLicking24 min
Feb 19, 10:52 PM ESTFlash Flood Warning Considerable damage threatILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more2 hr
Feb 19, 10:55 PM ESTSpecial Weather StatementILNLicking35 min
Feb 19, 11:11 PM ESTSpecial Weather StatementILNGreene34 min
Feb 19, 11:23 PM ESTSpecial Weather StatementILNLicking37 min
Feb 19, 11:26 PM ESTSpecial Weather StatementILNFayette34 min
Feb 19, 11:37 PM ESTFlash Flood WarningILNFairfield, Franklin, Madison, Pickaway2 hr
Feb 19, 11:44 PM ESTSpecial Weather StatementILNFairfield31 min
Feb 20, 12:30 AM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking9 hr
Feb 20, 1:15 AM ESTAreal Flood WarningILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more8 hr
Feb 20, 1:34 AM ESTRiver Flood WarningILNLicking9 hr
Feb 20, 3:35 AM ESTRiver Flood WarningILNGreene, Warren33 hr
Feb 20, 4:45 AM ESTWind AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more13 hr
Feb 20, 7:09 AM ESTRiver Flood WarningILNFairfield, Licking14 hr

Nearby

Tornado Warnings in Ohio, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.